| Model Number |
SC941 MAXIMA 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become availabe, a follow-up report will be issued.
Event or Problem Description
Provider alleges consumer hit a pebble and the steering was allegedly off.The scooter allegedly took off and flipped over with the consumer in it.